... limberness in doing yard work, long bike rides, and in general. Thought I was just getting old, and that may be the case. But by chance I took a small amount of Benadryl and it had a wonderful effect of my general mobility and especially my exercise performance. Subsequent online searching brought the issue of Parkinsonism and muscle rigidity into my sphere of thought. Perhaps this (quetiapine related side effects) is what has caused my physical deterioration and not just old age. My question is this: is it likely, and to what degree is it likely that after 8 years at 800mg quetiapine that I could be experiencing symptoms of Parkinsonism, more specifically the general stiffness and rigidity which can be associated with taking a medication of this type/quantity over this length of time? Any experience and knowledge would be appreciated. I realize that it could be difficult to answer this question without knowing more, but I'm kind of just trying to get an idea of the likelihood, if at all determinable, of whether or not this(Parkinsonism related rigidity) is something I can/could/might expect to some degree after 8 years of taking this medication at the dose mentioned
I'm sorry no one ever got to your question and answered it. I haven't ever taken this medication. Though I have been on quite a few antidepressants and several for many years straight. I don't have an answered to this med, Seroquel, but I know sometimes after years of taking the same med it can stop working for you and can cause complications or not. I surely hope by now you've found your answer. God Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Posted 16 Jan 2013 • 4 answers
Posted 26 Jan 2013 • 1 answer
Seroquel - I have been taking quetiapine for a month only 25g but I don't want ton become reliant on
Posted 13 Mar 2014 • 2 answers
Posted 6 Dec 2014 • 6 answers
Effexor XR 300 mg daily for the past 10 plus years. Recently I have had a big decline in the effect?
Posted 10 Apr 2018 • 1 answer